Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 4 (1950), 180
DOI: https://doi.org/10.1090/S0025-5718-50-99459-2
Corrigendum: Math. Comp. 5 (1951), 55.
Original Article: Math. Comp. 3 (1948), 44-58.
Original Article: Math. Comp. 3 (1949), 400-407.
Original Article: Math. Comp. 4 (1950), 15-26.
Original Article: Math. Comp. 4 (1950), 29-30.
Original Article: Math. Comp. 4 (1950), 59.
Original Article: Math. Comp. 4 (1950), 77-99.
Original Article: Math. Comp. 4 (1950), 99-101.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-50-99459-2
Article copyright: © Copyright 1950 American Mathematical Society